Astrazeneca vaccine — Scope | Disability forum
If we become concerned about you or anyone else while using one of our services, we will act in line with our safeguarding policy and procedures. This may involve sharing this information with relevant authorities to ensure we comply with our policies and legal obligations.

Find out how to let us know if you're concerned about another member's safety.

Astrazeneca vaccine

Queenofdisabilities
Queenofdisabilities Member Posts: 91 Connected
I had my first astrazeneca vaccine yesterday morning.
It says in the printed info sheets if you get symptoms its 1-2 days after.
I'm ok today but very scared about possibly getting the side effects as my immune system is very supressd.
Has anyone had side effects & if so how bad were they?
I pray i don't get them.
Tagged:
«134

Comments

  • janer1967
    janer1967 Member Posts: 16,311 Disability Gamechanger
    I had mine 12th feb and didnt have any side effects not even an aching arm 

    I have heard of others who haven't been so lucky though 
  • Welshjayne2021
    Welshjayne2021 Member Posts: 85 Courageous
    I had my first jab on the 28th Feb.  Had mild flu-like symptoms for 48 hours, but went back to normal aches and pains thereafter.
  • Queenofdisabilities
    Queenofdisabilities Member Posts: 91 Connected
    Janer1967 thank you so much.
    A friend had terrible side effects & I have no mmune system hence being scared.

  • Queenofdisabilities
    Queenofdisabilities Member Posts: 91 Connected
    mikehughescq
    That isn't true as my printed literature confirms.
    It clearly states that side effects occur 1-2 days after your 1st vaccine & can last up to 1 week.
  • Queenofdisabilities
    Queenofdisabilities Member Posts: 91 Connected
    Welshijane2021
    You've really reassured me im so grateful to you!!
  • deb74
    deb74 Member Posts: 782 Pioneering
    I had my first AstraZeneca vaccine about an hour ago so it is too early to tell if I will get any side effects yet!
  • Queenofdisabilities
    Queenofdisabilities Member Posts: 91 Connected
    Yes I had my first Astrazeneca vaccine yesterday morning.
    My nurse gave me printed info 
    It says I quote you can get side effects 1-2 days after your first vaccine.
  • Queenofdisabilities
    Queenofdisabilities Member Posts: 91 Connected
    And it lists them as having a heavy feeling & tenderness in the arm you had your vaccine.
    This tends to be worse 1-2 days after the vaccine.
    Feeling tired.
    Headache & general aches or mild flu like symptoms.

  • Richard_Scope
    Richard_Scope Posts: 3,174 Scope online community team
    I had the AstraZeneca jab three weeks ago today. No side effects for me really, apart from a sore arm.
      
    Scope
    Specialist Information Officer and Cerebral Palsy Programme Lead

    'Concerned about another member's safety or wellbeing? Flag your concerns with us.

    Want to tell us about your experience in the community? Talk to our chatbot and let us know. 
  • vikingqueen
    vikingqueen Member Posts: 809 Pioneering
           I have no immune system to speak of because of the medication I take, I had my 1st AZ jab 3 weeks ago and didn't have a single side effect not even a sore arm. 
  • Queenofdisabilities
    Queenofdisabilities Member Posts: 91 Connected
    Well Richard I take a deadly cocktail of the strongest drugs available.
    Plus due to the numerous many illnesses I have im so seriously run down.
    Never have any energy am also extremely fatigued 24/7.
    And in serious crippling agony 24/7.
    Plus all my symptoms all make me so ill.
    I honestly am petrified & hope & pray I don't have any symptoms.
  • Queenofdisabilities
    Queenofdisabilities Member Posts: 91 Connected
    Hello Viking Queen Snap.
    You have totally reassured me now
    Thank you
  • woodbine
    woodbine Member, Community Co-Production Group Posts: 7,710 Disability Gamechanger
    Had my oxford jab last friday had a sore arm for a couple of days and that was that. senior management had hers a month ago and also nothing more serious than a slightly sore arm.
    As for taking medication I taken 19 different tablets and in total 32 a day, all industrial strength as my GP always delights in telling me, but had no reservations about having the jab, which is many thousand times safer than getting the virus.
    Be extra nice to new members.
  • MarkM88
    MarkM88 Member Posts: 3,130 Connected
    I had mine last month, around 12noon, the following day I had a very sore arm, dizziness, chills, tired, spent the next few days in bed, was alright after 48 hours, sore arm lasted about a week. So took about 12-18 hours for side effects to be noticed. 
  • debbielkl
    debbielkl Member Posts: 36 Listener
    I had mine a couple of weeks ago, I had a delayed reaction. felt sick and weak for 3 days. I had Pfizer and take biological injections. 
    Hopefully you will be ok
  • niknoo
    niknoo Member Posts: 46 Connected
    I had mine beginning feb, had a sore arm for a few days and first 48hrs I had mild flu like symptoms but fine now. 
  • chiarieds
    chiarieds Member, Community Co-Production Group Posts: 12,477 Disability Gamechanger
    I had an Asrtra Zeneca vaccination last Friday. I did read the leaflet on the way home, but thought I must have missed something, as, checking again today, mine makes no mention of having side-effects 1-2 days later, it just mentions possible side-effects. Well, even if it had, I woke up at 3am, so just over 12 hours after my vaccination, with a sore arm, which lasted for a couple of days; that was the only side-effect I had, tho my friend had a headache for 24 hours.
    Just to reassure you, there is no mention in the medical literature so far available, that someone who is immunosupressed will have a worse reaction to the vaccine, whether it be the Asrtro Zeneca or Pfizer, than another person, tho I can appreciate you were concerned because of this.
    Any vaccination may have some side-effects; they are quite often a sore arm as the injection is given intramuscularly (which is thought to be the safest way, & one causing the least side-effects) so it can hurt, particularly when you raise the injected arm above 90 degrees.
    Hope you're feeling OK, & others responses above may reassure you too. Any reaction normally occurs within a few hours as myself & @MarkN88 experienced, or within a couple of days, as far as I can see too.
  • woodbine
    woodbine Member, Community Co-Production Group Posts: 7,710 Disability Gamechanger
    @chiarieds great to have you back x
    Be extra nice to new members.
  • Lisatho11987777
    Lisatho11987777 Member Posts: 5,787 Disability Gamechanger
    Everyone is different some react some don't 
  • Lisatho11987777
    Lisatho11987777 Member Posts: 5,787 Disability Gamechanger
    I have a question if the vacine isn't live why are people getting corona virus symptoms all the symptoms prople are describing  are symptoms of corona virus apart from the sore arm where the injection site is ???????
This discussion has been closed.

Brightness

Complete our feedback form and tell us how we can make the community better.